MathSciNet Relay Station
MathSciNet bibliographic data
MR906817 (88i:53084) 53C30
Druetta, María J. Visibility and rank one in homogeneous spaces of $K\leq 0$. Trans. Amer. Math. Soc. 304 (1987), no. 1, 307–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement